# SDR AU961089

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 695B
- Propeller: Rotol R306382F7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: S0310335R
- Condition: Worn
- Location: Main Gear Sys
- Component: Ozone, MLG
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR OLEO SEAL FAILED - INSUFFICIENT OLEO  EXTENSION AFTER TAKEOFF RESULTED IN THE RH MAIN WHEEL CONTACTING THE RH MLG DOOR CAUSING SLIGHT DAMAGE
